Makale
Tam Makale
Uluslararası
2009
On The Convergence of Implicit Iteration Process for Two Finite Families of Nonexpansive Mappings in Banach Spaces
Jp Journal of Fixed Point Theory and Applications
Cilt 4 · Sayı 3 · ss. 209–223 · 01.01.2009
Atıf için künye
Yıldırım, İ., & Özdemir, M. (2009). On The Convergence of Implicit Iteration Process for Two Finite Families of Nonexpansive Mappings in Banach Spaces. Jp Journal of Fixed Point Theory and Applications, 4(3), 209–223.
BibTeX
@article{yildirim2009-72789,
author = {Yıldırım, İsa and Özdemir, Murat},
title = {On The Convergence of Implicit Iteration Process for Two Finite Families of Nonexpansive Mappings in Banach Spaces},
journal = {Jp Journal of Fixed Point Theory and Applications},
year = {2009},
volume = {4},
number = {3},
pages = {209--223},
url = {https://akademik.atauni.edu.tr/yayinlar/72789-on-the-convergence-of-implicit-iteration-process-for-two-finite-families-of}
}